| Model Number |
NOXBOX-I |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
(e1) reported that fluctuations in the monitored nitric oxide concentration were observed while delivering inhaled nitric oxide (ino) therapy to a neonatal patient using the (d4) device.According to the hospital report, following a change in the target dose from 20 ppm to 15 ppm, the monitored nitric oxide concentration fluctuated between approximately 9 ppm and 35 ppm.No patient harm or lasting adverse effects were reported.Ventilator mode and settings: servo-u; pc rate 30, pip 25, peep 5, 32%, mve 1.8 ml.
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was performed in accordance with approved service and test procedures.During the evaluation, the internal manifold assembly used for gas-delivery control was identified as the cause of the issue.Based on the results of the device evaluation and the information available, the manifold was replaced.The device subsequently met all manufacturer specifications for nitric oxide delivery, gas monitoring, and all other functional performance checks.No additional device faults or manufacturing defects were identified.A review of complaint history for this failure mode indicated that the occurrence rate remains within established control limits.